MathSciNet Relay Station
MathSciNet bibliographic data
MR2047376 (2005b:46062) 46E30 (43A07 43A46 46B20)
Lefèvre, P.; Li, D.; Queffélec, H.; Rodríguez-Piazza, L. Some translation-invariant Banach function spaces which contain $c\sb 0$. Studia Math. 163 (2004), no. 2, 137–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement